# SDR UALA2011031701292

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 408,777 hours, 10,742 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL RT EMERGENCY EXIT SLIDE LIGHT, AFT OF FLAP, INOP.  REMOVED AND REPLACED EXTERNAL RT EMERGENCY EXIT SLIDE LIGHT PER MM AND OPS CHECK GOOD ON NON ROUTINE 41613.
